Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain

Posted by contchy on October 24, 2003, at 9:17:17

In reply to Re: SERZONE and weight gain desi, posted by JohnX2 on November 26, 2002, at 13:56:05

could 100mg of serzone be causing weight gain? i came off celexa and i haven't been able to lose weight and am still on 100mg of serzone for sleep. is it possible? it doesnt seem likely since serzone is not supposed to and 100mg is such a low dose .. i m thinking maybe the celexa is still in my system? anyone know? could 100mg be causing this weight to not come off? ( i know myself and when i diet i KNOW i lose weight and i am NOT losing weight)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:contchy thread:90621
URL: http://www.dr-bob.org/babble/20031021/msgs/272659.html